# SDR UIEA2019090505446

- Difficulty date: August 31, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,406 hours, 19,607 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, WX FAIL APPEARED ON HSI. WX RADAR WAS RECYCLED AND WORKED NORMALLY. AFTER BLOCK IN, WXR SYS STATUS MSG REMAINED. NO DEFECTS NOTED AT THIS TIME, ACKNOWLEDGED BY MAINTENANCE. PERFORMED WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00.
